# SDR GTIA2022040136357

- Difficulty date: March 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 56,099 hours, 25,885 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: 1471
- Condition: Failed
- Location: Engine 2
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

GEN 2 LOSS ON DESCENT RESULTING IN EMERGENCY ELECTRICAL CONFIGURATION-PERFORMED TSM 24-20-00-810-951-A.  NO FAULTS  NOTED.  PERFORMED PRECAUTIONARY REMOVAL AND INSTALLATION OF THE #2 IDG IAW AMM 24-21-51.  OPS/LEAK CHECK OK
